MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWET3
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Corneal Edema (1791)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported with a description of when deliver into the eye the surgeon noticed a crack in the intraocular lens.The lens had to be removed and replaced with a backup lens.Additional information has been received and stated that the patient has corneal edema.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20641792
Report Number9612169-2024-01138
Device Sequence Number12634570
Product Code MJP
UDI-Device Identifier00380652455329
UDI-Public(01)00380652455329(17)251126(11)211128(10)25318882
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model NumberCCWET3
Device Catalogue NumberCCWET3.220
Device Lot Number25318882
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date11/08/2024
Date Device Manufactured11/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE D; CLAREON MONARCH IV INJECTOR; MONARCH II LOADING FORCEPS; VISCOAT OVD
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale